MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE R SELECT; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE R SELECT; REAGENT RED BLOOD CELLS
Model Number 0006446
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction events.A review of the events indicated that two (2) patient sample tests using the capture-r select reagent on automated blood bank systems produced an unexpected false negative result with a dat assay and an unexpected compatible crossmatch result.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
CAPTURE R SELECT
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross, ga
MDR Report Key10347309
Report Number1034569-2020-00054
Device Sequence Number16690779
Product Code QHT
UDI-Device Identifier10888234000655
UDI-Public10888234000655
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK040024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0006446
Device Catalogue Number0006446
Device Lot NumberSC656,SC671
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1